# SDR JJBA202008042006

- Difficulty date: July 28, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 39,492 hours, 25,445 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Part serial: 230227
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 1 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE E2 FIRE DETECTION FAIL. R&R FIRE DETECTOR LOOP (ENGINE #2). OPS CHECK CARRIED OUT. FOUND SATISFACTORY. NO OTHER DEFECTS NOTED.
